# SDR AALA201612079006

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 39,876 hours, 9,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 2506500994001
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WHEN L1 DOOR GIRT BAR SLIDE IS ARMED, LIGHT IS INOPERATIVE. REPLACED SLIDE LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 34-21-02-962-001.
